| Model Number |
SDH25A |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: unknown, assumed 1st day of month that complaint was reported.Batch # unknown.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified. if information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
Event or Problem Description
It was reported that during radical resection of low rectal cancer surgery, after fired, noted some staples malformed.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.